# SDR SWAA2023121832118

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 23,985 hours, 11,740 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL FWD UPPER SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED RIGHT HAND HORIZONTAL FWD UPPER SLIDING SEAL IAW BOEING 737 AMM 53-31-31.
